On Subspaces of Measurable Real Functions

UNCP Author/Contributor (non-UNCP co-authors, if there are any, appear on document)
Dr. Laszlo Zsilinszky, Professor (Creator)
The University of North Carolina at Pembroke (UNCP )
Web Site: http://www.uncp.edu/academics/library

Abstract: Let (X, S, µ) be a measure space. Let F : IR ? IR be a continuous function. Topological properties of the space of all measurable real functions f such that F ? f is Lebesgue-integrable are investigated in the space of measurable real functions endowed with the topology of convergence in measure.

Additional Information

Portugaliae Mathematica Vol. 52, Issue 2
Language: English
Date: 1995
Convergence in measure, Baire category, Lp spaces.

Email this document to